# SDR DL757954608

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bulb
- Condition: Failed
- Location: R1 Svc Door
- Component: 387
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 SIDE DOOR SLIDE LIGHT BURNED OUT IN-FLIGHT.  RELAMPED BULBS, OPERATION NORMAL.
